Jump to content

malu: Pristiq withdrawal


malu

Recommended Posts

Jan 22 2021
 

5:00 didn't sleep, ate bananas, avocado
5:00 trauma, anxiety, depression
7:10 still awake, trauma, anxiety, low inner restlessness
9:00 (?) fell asleep
09:50 Woke up
10:20 (?) fell asleep
woke up several times
18:30 woke up
19:30 trauma, depression, cognitive impairment, anxiety, low inner restlessness
21:20 same
21:25 ate bananas
22:50 ate bean soup, kale, pumpkin
23:35 took 1.75mg of Mirtazapine
23:40 trauma, depression, anxiety, low inner restlessness

December 2012 to October 2015: Escitalopram
January 2015 (I think) to October 2015: Nortriptyline (Pamelor)
October 2015 to January 2016: Sertraline (stopped it cold turkey)
April 2016: Aripiprazole (Aristab)
May 2016 to July 2016: Sertraline
July 2016 to January 2017: Pristiq 50 mg
January 2017 to March 2017: tapering off of Pristiq by cutting the pills.

Supplements: used magnesium chloride, b12. Sensitivity to it in my nervous system.
December 2019: Mirtazapine 4.5mg and stopped at almost zero.

Used to take Spironolactone 200 mg and estradiol 4 mg pills regularly until beggining of 2020. Estradiol gel on Sep. and Oct. of 2020 and was having collateral effect in my nervous system. First half of 2020: Symbicort (corticosteroid)

19 December 2020: Mirtazapine 2mg

21 December 2020: Mirtazapine 1.75mg

Link to post
  • Replies 181
  • Created
  • Last Reply

Top Posters In This Topic

  • malu

    124

  • Altostrata

    19

  • manymoretodays

    15

  • ChessieCat

    6

Top Posters In This Topic

Popular Posts

Malu, I'm so sorry to hear about your transphobic family. Acceptance should be a no-brainer when it comes to family, especially from parents. But I, unfortunately, am quite aware of far too many LGBT

Malu, I'm back here after several years and can't add much except to let you know someone is listening and I'm so sorry your struggling so much! Hopefully soon someone will stop by to offer you a

That's good don't take it because I'm currently withdrawling from mirtazapine and I wouldn't want you to add another poison which could possibly make your situation way worse maybe ask alto or the vet

  • Administrator
On 1/16/2021 at 6:13 PM, malu said:

The akathisia and inner restlessness got better since when I started the med,

 

Started what med, at what time?

 

Are you turning out the lights at 10 p.m., when it's dark? Are you using the computer late at night? Do you always have dinner so late?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy